# SDR REXA2014031900316

- Difficulty date: March 19, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N921XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15172
- Aircraft time: 14,689 hours, 9,206 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Gouged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 PANEL 584EB GOUGED OUT OF LIMITS.  LOCATED & DRILLED NEW PANEL IAW SRM 51-40-11-001-001-A01.
